# SDR HEEA955551

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611123
- Condition: Kicks
- Location: Pitch Slice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PITCH KICK IN FLIGHT.
